# SDR 2016FA0000555

- Difficulty date: October 31, 2016
- Submitted: November 8, 2016
- Operation: General aviation
- Aircraft: N781LU
- Make and model: Piper PA-44-180
- Aircraft serial: 4496369
- Aircraft time: 1,153 hours
- Engine: Lyc O360A1H6
- Engine time: 1,153 hours
- Propeller: Hartzl HCC2YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21104
- Condition: Damaged
- Location: Nr 2
- Part time: 1,153 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE CYLINDER NR 2 FAILED A DIFFERENTIAL PRESSURE CYLINDER LEAK CHECK, 54/80.  CYLINDER NR 2 WAS REMOVED AND REPLACED.  VISUAL INSPECTION DISCOVERED A VISIBLE CRACK IN COMBUSTION CHAMBER.
